# SDR ASAA2018082955943

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550413
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 947.5 CENTER FLOORBEAM WAS CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION IAW SRM 53-70-51. FOUND TO BE OUT OF LIMITS.  REMOVED THE UPPER TEE IAW SRM 53-70-51-2R-5. FABRICATED A REPAIR TEE, FOUR SPLICE ANGLES, AND FOUR STRAPS IAW SRM 53-70-51-2R-5.  ROTO PEENED THE TEED IAW SOPM 20-10-03. APPLIED ALODINE IAW SOPM 20-43-03.  APPLIED PRIMER IAW SOPM 20-41-02. INSTALLED THE UPPER TEE, SPLICE ANGLES, AND  STRAPS IAW SRM 53-70-51-2R-5.
